# SDR 95ZZZW628

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Fs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION DAMAGE ON 'T' FITTING LONGERON 19R, FS 917 (INSIDE TORQUE BOX LIGHTENING HOLE).  REPLACED FITTING PER SRM 51-30-1.
